# SDR WRLA200207

- Difficulty date: March 18, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FRANKFORT DUE TO GPS NAVIGATIONAL ERROR.  RESET GPS (ALL THREE UNITS) BY SWAPPING NAVIGATIONAL DATA, TO EXPIRED DATA BASE AND BACK TO ACTUAL NAVIGATIONAL DATA BASE.  ALL FUNCTIONS BACK TO NORMAL.  DATA BASE RELOADED.  (M)
